# SDR 4DPA2024100700001

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 34,919 hours, 31,944 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Switch
- Part number: 4800112
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BLD VLV 2 CLSD AFTER TAKEOFF WON'T GO AWAY WITH ANTI ICE TEST. CORR ACTION MX TROUBLESHOT TO BAD #2 PUSHBUTTON SWITCH. R&R'D SWITCH ALL OPS TESTS GOOD.
